# SDR CA050906001

- Difficulty date: August 31, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 12,783 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Component: Pump
- Component part number: 216CW
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, SHAFT LOCATION CUTOUT OF RT PUMP HAD AN ODD LOOK TO IT.  TURNING PROPELLOR BY HAND VERIFIED SUSPICION, SHAFT WAS SHEARED.  PUMP REPLACED.
